# SDR AALA202512040901

- Difficulty date: December 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 78,823 hours, 30,516 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: 35300001
- Condition: False Indication
- Location: Zone 600
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED FUEL RIGHT WING TANK OVERFLOW ECAM MESSAGE ON DESCENT. MAINTENANCE REPLACED RIGHT WING SURGE TANK OVERFLOW SENSOR 28QJ2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-46-16.
